Ask doctors medical question

Medical Question

I have had hives for a few days. The hives have cleared, but I find that my legs ache terribly and I feel very tired, have no pep at all. I took Benedryl for a few days but nothing since yesterday. Is there a reason I feel so exhausted? Last week and all time previously, I am a very active person, golfing 5 days a week and going to the gym several days a week. The hives started on a driving trip of 1200 miles, and began with itchy fingers and eventually moved all over my body, even my lips were swollen. They seem to be gone now. Help please. I need my pep back.
- Thomas ( United States of America ) May 17,2012 1:15 PM

Answer

May 18,2012 12:14 PM

Dear Thomas,

 

It would seem that your symptoms, though it would have initially started with hives due an allergic reaction, now seem to have extended to your heart. This is explained by the tightness in your chest and neck. Given your age and history of valvular disease, this is quite likely.

 

I would recommend that you get an ECG as soon as possible, and consult a cardiologist as soon as possible. Tiredness, difficulty in exercising and chest tightness in a person of your age are classical signs of ischemic heart disease.

 

It could also be that Benadryl might be causing some of your symptoms, as it is known to cause severe drowsiness and sleepiness.

Please do not hesitate to contact us if you have any further doubts

 

Kindly rate this answer and please ask other medical questions or concerns you may have.

 

Refer www.askmdx.com to your friends and family.

 

Like us on Facebook http://www.facebook.com/AskMDx

 

Take Care,

 

AskMDx Team

 

Disclaimer: The information provided on AskMDx.com is for educational purposes only and is not medical advice. AskYourMedicalTeam LLC is not responsible for any decision you make based on information provided. Your access to and use of this site is subject to additional Terms and Conditions.

More Answered Questions

1
- James ( Australia ) September 30,2014 7:48 PM
2
This is for my health 21 year old son at college. About 4 weeks ago started getting joint pain in different joints at different times. Mostly fingers, ankles, wrist and knee. Symptoms always accompanied by rash on chest and back. Symptoms went away for a week then returned rash and all. They seem to flare and go away. Pain controlled completely by Ibuprofon. Functioning fine and not feeling sick or tired otherwise. Fully functional. Saw infectious disease specialist. tested for lyme-negative. Was on antibiotics for only one week. Infectious disease guy thought it might be viral but now that it has come and gone a month-more blood was taken. The first time blood was taken everything was normal except the marker for inflammation (sedimentation rate?)was significantly elevated. Flare ups of joint pain and rash? What is going on? I thought of Lupus but because of his gender, age etc does not seem likely. Also-no butterfly rash and no rash on his face at all. Rash no on arms/chest
- Jane ( United States of America ) September 26,2014 2:47 PM
3
- Vinod ( India ) September 21,2014 10:06 PM
4
- Anonymous ( United States of America ) September 21,2014 5:07 AM
5
Since 6 months ago, from when my son was born, i feel dizzy in the head and recently i feel numb in my legs. Sometimes its so unbearable that i can't walk or even stand. sometimes i get double-vision and see blurry, so i got glasses and it helped with my eyes but as soon as i take out my glasses, my head feels really strange and it feels so bad. I visited like 10 doctors in my country, but none of them were able to tell me what's wrong with me. I did some tests and found out that i don't have diabetes or any other blood related disease. my heart-beat rate is 100/m and sometimes i can even feel my heart's every beat. I've tried many methods and cures but they didn't help me. This "Disease", has ruined my life and my eyesight, and recently even my legs are bothering me. Please, if you know anything, ANYTHING about this strange disease, do tell me. PS: sorry about my bad English, if any part of my text was confusing, i would be more than happy to explain in more detail.
- Amirreza ( Iran ) September 18,2014 11:17 AM
6
Is a light swelling inside the nose a cause for concern? I have been having some kind of a sinus infection about 3 weeks ago and I wasn't seeing a doctor, then the symptoms pretty much all passed til now. However, what I noticed last night is that I have some sort of a swelling inside the nose, more precisely right nostril, on the side where the nose bone is. When I put my finger inside the nostril I can easily touch it, it's near the opening and it's somewhat soft. I can press on it but it doesn't hurt. Feels like it's inflated with air, it's really weird. It doesn't hurt when I touch it, it's just there and makes my nostril feel stuffed. When I noticed it last night my nose felt really stuffed, though in the morning I could breathe easily but it was still there. What is that and will it pass on its own or do I have to see the doctor?
- Binary ( Serbia ) September 18,2014 2:41 AM
7
This is a question for my 17 year old autistic sister also diagnosed with ADHD. She has recently had a considerable amount of weight loss (20-25 pounds over the last 8 months, she is 4'9) but my mother has not changed her dosages of her medications to fit her new weight of 80-85 pounds. She is currently taking 75mg Trazodone per day, 0.4mg clonidine per day, 3 Risperdal pills mg not to my knowledge. For personal reasons, I am not consulting with my mother on this issue. I would like to know if this may be dangerous, and if so, is it possible to just go through the professionals (her doctor, her pharmacist) in order to raise concern amongst them so that she can be given her proper dose. Is that doable? Over the last few months, she has become increasingly lethargic, often needing to lean up against others while sitting because she is tired. She no longer smiles like before - she is nonverbal and cannot tell us how she feels, but I can see that she looks solemn and generally unhappy.
- Stephanie ( United States of America ) September 16,2014 11:02 PM
8
Diagnosed BP1 and IBS and medicated with Dapakote, Quatiapine and Zoloft. I have physical pain in my neck, hips, feet, hands. I get dead/pins and needles alot and seem to always be thirsty. My urine is always dark, I have chronic ache in the right kidney (no stones - checked) and almost always have loose stools, had piles removed a few months ago but they have already returned and I struggle to sit due to the pain, it feels more like a cramping pain then piles. I get tired quickly during the day and wake up at least twice at night to wee. Diet is good, don't drink alcohol, exercise every day. I often have to walk so slowly it's like I'm an old woman, this also affects my ability to do basic housework. Also, regularly suicidal idientation and more often on the depressive side. Do you think all the physical issues are directly related to the mental health or should I keep pushing for answers? Also, ear ache in the right ear and tinitus for the past year and regular sinisitus.
- Yvi ( Netherlands ) September 15,2014 1:47 AM
9
- Dan ( United States of America ) September 14,2014 4:15 PM
10
- Anonymous ( United States of America ) September 11,2014 7:50 PM
12345678910...
Loading
Disclaimer:The information provided on askmdx.com is for educational purposes only and is not medical advice. AskYourMedicalTeam LLC is not responsible for any decision you make based on information provided. Your access to and use of this site is subject to additional Terms and Conditions.

secure websites
Solution Graphics Official PayPal Seal AskYourMedicalTeam LLC on LinkedIn
Home|How it works ?|Ask a Question|Contact Us|Privacy Policy|Terms and Conditions
© Copyright 2011-2013 AskMDx.com.All rights Reserved.